# SDR SWAA2013021912822

- Difficulty date: February 18, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 55,097 hours, 44,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover Plate
- Part number: 101073
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT (F/O SIDE) OVERWING EMERGENCY EXIT SIGN COVER PLATE CAME OFF IN FLIGHT.  WOULD NOT REMAIN IN PLACE.  SECURED OVERWING EMERGENCY EXIT SIGN COVER PLATE REF M/M.
